My 16 year old son started vomiting 2-8 times a day in Aug 2004. It continued until Jan of 2006 with a brief reprieve for about 1 month (June 2005). He was symptom free until Aug 2006 and it has started again. He was vomiting up just a little bit of blood yesterday and he vomited about 9 times today. He vomited when he was only drinking water and no food for several hours. He feels horrible. We have been to a pediatric gastroenterolist and she did every test she knew to do and came up with nothing. We have tried all kinds of medicines and some diets. He has been to an allergy specialist. The types of food doesn't seem to affect whether he vomits or not. The quantity might make a difference. He hasn't drastically lost weight because he is hungry all the time. Sometimes when he eats he keeps it down and sometimes he doesn't. Often he has pain just above his belly button. He has always been able to drink tea without much problem until today. Today he hasn't even been able to keep water down. He is sucking ice chips now. I am worried that he will be dehydrated. ( and I don't even know what those symptoms are).The only thing the doctors have found out of order is elevated eosiniphil levels in his colon. He was sleeping 14-16 hours a day until he started taking Melatonin 1 x a day before bedtime. He is able to wake up in the mornings now and is sleeping much less.= Now he doesn't vomit in the night but seems to feel worse during the day. His grand dad has central sleep apnea. Tonight we noticed that the palms of his hands are really red. Any suggestions. I have been just keeping a stiff upper lip until now. Can you help us?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?